Wellposedness of the Keller-Segel Navier-Stokes equations in the critical Besov spaces. HJ Choe, B Lkhagvasuren, M Yang
Communications on Pure & Applied Analysis 14 (6), 2015
24 2015 The Minkowski dimension of interior singular points in the incompressible Navier–Stokes equations Y Koh, M Yang
Journal of Differential Equations 261 (6), 3137-3148, 2016
22 2016 Hausdorff measure of the singular set in the incompressible magnetohydrodynamic equations HJ Choe, M Yang
Communications in Mathematical Physics 336, 171-198, 2015
20 2015 Fundamental solutions for stationary Stokes systems with measurable coefficients J Choi, M Yang
Journal of Differential Equations 263 (7), 3854-3893, 2017
17 2017 Improved bounds for box dimensions of potential singular points to the Navier–Stokes equations Y Wang, M Yang
Nonlinearity 32 (12), 4817, 2019
12 2019 On convergence of Laplace inversion for the American put option under the CEV model S Jo, M Yang, G Kim
Journal of Computational and Applied Mathematics 305, 36-43, 2016
12 2016 New Liouville type theorems for the stationary Navier–Stokes, MHD, and Hall–MHD equations Y Cho, J Neustupa, M Yang
Nonlinearity 37 (3), 035007, 2024
11 2024 Compressible Navier–Stokes system with hard sphere pressure law and general inflow–outflow boundary conditions HJ Choe, A Novotný, M Yang
Journal of Differential Equations 266 (6), 3066-3099, 2019
11 2019 On regularity and singularity for solutions to the Navier–Stokes equations HJ Choe, J Wolf, M Yang
Mathematische Annalen 377, 617-642, 2020
9 2020 A new local regularity criterion for suitable weak solutions of the Navier–Stokes equations in terms of the velocity gradient HJ Choe, J Wolf, M Yang
Mathematische Annalen 370, 629-647, 2018
9 2018 Local kinetic energy and singularities of the incompressible Navier–Stokes equations HJ Choe, M Yang
Journal of Differential Equations 264 (2), 1171-1191, 2018
9 2018 Compressible Navier‐Stokes system with general inflow‐outflow boundary data on piecewise regular domains HJ Choe, A Novotný, M Yang
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2018
7 2018 A parabolic Triebel–Lizorkin space estimate for the fractional Laplacian operator M Yang
Proceedings of the American Mathematical Society 143 (6), 2571-2578, 2015
7 2015 New regularity criteria for weak solutions to the MHD equations in terms of an associated pressure J Neustupa, M Yang
Journal of Mathematical Fluid Mechanics 23 (3), 73, 2021
6 2021 On regularity and singularity for solutions to the Navier-Stokes equations HJ Choe, J Wolf, M Yang
arXiv preprint arXiv:1611.04725, 2016
6 2016 Blow up criteria for the compressible Navier-Stokes HJ Choe, M Yang
Mathematical Analysis in Fluid Mechanics 710, 65, 2018
5 2018 A Liouville-type theorem for the stationary MHD equations Y Cho, J Neustupa, M Yang
Nonlinear Analysis: Real World Applications 73, 103920, 2023
4 2023 A new sufficient condition for local regularity of a suitable weak solution to the MHD equations J Neustupa, M Yang
Journal of Mathematical Analysis and Applications 502 (2), 125258, 2021
4 2021 On the role of pressure in the theory of MHD equations J Neustupa, M Yang
Nonlinear Analysis: Real World Applications 60, 103283, 2021
4 2021 New regularity criterion for suitable weak solutions of the surface growth model J Choi, M Yang
Applied Mathematics Letters 112, 106720, 2021
4 2021